MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT3 III; TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS FT3 III; TOTAL TRIIODOTHYRONINE
Model Number FT3 III
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
1.There was an allegation of questionable elecsys ft3 iii results for 3 patients from cobas e 801 analytical units and 2 patients from cobas 8000 core units.2.Patient age range: asku, 19-69.Years.3.Patient weight range: asku.4.Patient sex breakdown: 2-female, 1-male, 2-asku.5.Patient race breakdown: asku.6.Patient ethnicity breakdown: asku.
 
Additional Manufacturer Narrative
The expiration date for reagent lot 81422001 is 30-nov-2025.The expiration date for reagent lot 790227 is 31-aug-2025.For 1 of the events: 1.Summary of investigation results: the investigation could not identify a product issue.No interfering factor present in the sample could be confirmed.Sample volume was not sufficient for further investigations.2.Summary of follow up/corrective actions taken: a sample from the patient was provided for investigation.For 2 of the events: 1.Summary of investigation results: sample material from the patient was requested for investigation.2.Summary of follow up/corrective actions taken: the investigation is ongoing.For 2 of the events: 1.Summary of investigation results: the investigation is ongoing.2.Summary of follow up/corrective actions taken: the investigation is ongoing.For all 5 events: 3.Device returned to manufacturer? no.4.Device labeled "for single use?" no.5.Device reprocessed and reused? no.
 
Additional Manufacturer Narrative
For 1 of the pending events: 1.Summary of investigation results: no interfering factor was detected in the sample during the investigation, and the customer's results could not be reproduced.The issue was consistent with a sample-specific issue or an error at the customer site.For diagnostic purposes, the results should always be assessed in conjunction with the patient´s medical history, clinical examination and other findings.2.Summary of follow-up/corrective actions taken: none for 1 of the pending events: 1.Summary of investigation results: the investigation did not identify a product problem.2.Summary of follow-up/corrective actions taken: the patient's sample was not available for investigation.For 1 of the pending events: 1.Summary of investigation results: the investigation determined that an interferent in the patient sample had caused the event.Product labeling states, "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings." the investigation did not identify a product problem.2.Summary of follow-up/corrective actions taken: the patient sample was tested for interferents.For 1 of the pending events: 1.Summary of investigation results: no interfering factor was detected in the sample during the investigation.Product labeling states: "for diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings." the investigation did not identify a product problem.2.Summary of follow-up/corrective actions taken: the patient sample was tested for interferents.

Brand Name
ELECSYS FT3 III
Common Device Name
TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22586746
Report Number1823260-2025-02255
Device Sequence Number4502080
Product Code CDP
UDI-Device Identifier07613336171578
UDI-Public07613336171578
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Exemption NumberVMSR
Number of Events Summarized5
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberFT3 III
Device Catalogue Number09005811190
Device Lot Number81422001,ASKU,790227
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/18/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date10/23/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown